A cartesian closed extension of a category of affine schemes
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, p. 291-316
@article{CTGDC_1982__23_3_291_0,
     author = {Cherenack, Paul},
     title = {A cartesian closed extension of a category of affine schemes},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {3},
     year = {1982},
     pages = {291-316},
     zbl = {0499.18004},
     mrnumber = {675340},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1982__23_3_291_0}
}
Cherenack, Paul. A cartesian closed extension of a category of affine schemes. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 3, pp. 291-316. http://www.numdam.org/item/CTGDC_1982__23_3_291_0/

1 T. Brocker, Differentiable germs and catastrophes, Cambridge Univ. Press, Cambridge, 1975. | MR 494220 | Zbl 0302.58006

2 P. Cherenack, Basic aspects of unirational homotopy theory, Q uestiones Math. 3 (1978), 83-113. | MR 518171 | Zbl 0392.14004

3 P. Cherenack, Internal hom-sets in an extension of affine schemes over a field, in Algebraic Geometry, Proc. Summer Meet. Copenh. 1978, Springer. | MR 555689 | Zbl 0406.14009

4 M. Demazure & P. Gabriel, Groupes algébriques I, North Holland, 1970.

5 C. Ehresmann, Les prolongements d'une variété différentiable I, C. R. A. S. Paris 233 (1951), 598-600. | MR 44198 | Zbl 0043.17401

6 M. Golubitsky & V. Guill Emin, Stable mappings and their singularities, Springer, 1973. | MR 341518 | Zbl 0294.58004

7 A. Grothendick, Eléments de géométrie algébrique I, Springer, 1970.

8 R. Hartshorne, Algebraic Geometry, Springer, 1977. | MR 463157 | Zbl 0367.14001

9 P.J. Huber, Homotopy theory in general categories, Math. Annal. 144 (1961) 361-385. | MR 150184 | Zbl 0099.17905

10 S. Lang, Hilbert's Nullstellensatz in infinite dimensional space, Proc. A.M. S. 3(1952), 407-410. | MR 47019 | Zbl 0049.30405

11 S. Mac Lane, Categories for the working mathematician, Springer, 1971. | MR 1712872 | Zbl 0906.18001

12 R.L. Vander Waerden, Modern Algebra, Ungar Publ. Co, New-York, 1940. | Zbl 0039.00902